TARDIS 4th General Meeting

Wednesday 22nd – Thursday 23rd May 2013

London – United Kingdom
Institute of Education


View Larger Map

Agenda

Wednesday 22nd May 2013

09:00 : Welcome and general presentation of the meeting objectives (Nicolas Sabouret, CNRS)
09:15 : WP1 – Scenario definition for social coaching (Patrick Gebhard, DFKI)
09:45 – Discussion*
10:15 : Coffee Break
10:30 : WP2 – Perception of user’s emotion and social attitude (Elisabeth Andre, UAU)
11:00 – Discussion*
11:30 : WP3 – Internal model of emotions and social relations (Nicolas Sabouret & Hazaël Jones   UPMC)
12:00 – Discussion*

12:30 : Lunch

13:30 : WP4 – Non-Verbal communication (Catherine Pelachaud, IT & Arjan Egges, UU)
14:00 – Discussion*
14:30 : Open discussion and finalization of mid-term report sections (moderator: Nicolas Sabouret) – 1 hour to discuss successively WP1, WP2, WP3, WP4
15:30 : Coffee Break
15:45 : WP5 – Integration(Patrick Gebhard, DFKI)
16:15 – Discussion*
17:00 : Closing
Diner

Thursday 23rd May 2013

09:00 : WP6 – Evaluation(Kaska Porayska-Pomsta, IOE)
09:30 – Discussion*
10:00: Open discussion and finalization of mid-term report sections (moderator: Nicolas Sabouret) – 30 minutes to discuss successively WP5, WP6
10:30 : WP7 – Dissemination and WS clustering event  (Hazaël Jones, UMPC)
10:45 : WP8 – Management (Ahlem Abbaci, UMPC)
11:15 : Summary & Discussion (Nicolas Sabouret, CNRS)
11:30 : Meeting Closing

Experiments at Mission Locale – Goussainville

 3-4-5 of April, 2013 Experiments in Goussainville with our first prototype.

In April 2013, the first prototype of TARDIS was tested at MLVOE, Goussainville between the 3rd and 5th of April. The first two days were dedicated to testing the system with youngsters and the third day was about discussing the prototype with practitioners in order to improve it.

19 youngsters took part in the studies (8 females and 11 males). The procedure involved: youngsters filling a video game questionnaire, interacting with the TARDIS simulator, filling a questionnaire about their experience with TARDIS and being interviewed by a TARDIS researcher about their experience with TARDIS. These experiments shows that the simulation prototype was stable and usable in real conditions.

Thanks to the experiments in MLVOE, a list of technical possible improvements in work packages and between work packages has been remarked and will be addressed in May 2013.

Experiments at London

15th of February, 2013

Experiments with english users in London with Media Citizens were done in the 15th of February, 2013.

These experiments allow to see the level of user engagement and to collect interessant data for our prototype.

First Review Meeting

1st Review Meeting
Tuesday 11th December 2012

EUROPEAN COMMISSION
10 Robert Stumper L-2557 Luxembourg
Batiment EUROFORUM – ROOM : 0177


View Larger Map

 

Agenda

9:00 – Welcome and general presentation of the meeting objectives
9:15 – Presentation of the Project Officer
9:45 – Introduction – N. Sabouret, UPMC
10:00 – WP1 – Scenario definition for social coaching – P. Gebhart, DFKI
10:25 – WP2 – Perception of user’s emotions and social attitude – E. André, UAU

10:50 – Break

11:00 – WP3 – Internal model of emotions and social relations – H. Jones, UPMC
11:25 – WP4 – Non-verbal communication – C. Pelachaud, IT
11:50 – WP5 – Integration – Ph. Da Silva, Wizarbox
12:15 – Demonstration + questions

13:00 – Lunch

14:15 – WP7 – Dissemination (10mn), N. Sabouret, UPMC
14:35 – WP8 – Project management (10mn), A. Abbaci, UPMC
14:55 – Comments of reviewers and Project Officer
16:00 – Closure

 

 

TARDIS third General Meeting

Thursday 22th – Friday 23th November 2012

Utrecht Netherlands
University of Utrecht


View Larger Map

Agenda

Thursday 22nd November 2012
08:50: Welcome and general presentation of the meeting objectives
09:00: UPMC
09:30 : IT
10:00 : UU
10:30 : Coffee Break
11:00 : UAU
11:30 : IOE
12:00 : DFKI
12:30 – 13:45: Lunch
13:45 : Presentation of the prototype
14:15 : Open discussion
16:00 : Coffee Break
16:30 : Preparation of the review meeting and the periodic report (UPMC)
17:00 : WP1
17:30 : WP2
18:00 : Closing and Demo in the Motion capture lab in BBL
19:30: Diner

Friday 23rd November 2012
09:00 WP3
09:30 WP4
10:00 WP5
10:30 : Coffee Break
11:00 WP6
11:30 WP7
12:00 WP8
12:30 : Meeting Closing

DGEI Clustering Meeting

Digital Games for Empowerment and Inclusion

Thursday April 19th

Participants: ASC-Inclusion, MASELTOV, TARDIS, IPTS, IBBT, EC


View Larger Map

Agenda

09:15 Welcome (Björn Schuller, Lucas Paletta, Nicolas Sabouret, 5 min)
09:20 Short presentation of projects: ASC-Inclusion, MASELTOV, TARDIS, IPTS, IBBT (coordinators, James Stewart (IPTS), each 7+3 min)
10:00 DGEI Clustering

  • Rational behind the work on DGEI at the IPTS
  • Workplan for putting together a policy vision and roadmap
  • Results and ideas from the Seville workshop and commissioned report

(20 min + 5 min Q&A, James Stewart (IPTS))
10:25 COFFEE BREAK (15 min)
10:40 Presentation of individual organizations I (incl. case studies in the field w.r.t. DGEI)
(30 organisations, each 3 min + 2 min discussion)
12:30 LUNCH at the conference site (50 min)
13:20 Presentation of individual organizations II (incl. case studies in the field w.r.t. DGEI)
(30 organisations, each 3 min + 2 min discussion)
Work groups
14:00 Short intro, formation of work groups (coordinators, 20 min)
14:20 Group work I

  1. Common dissemination channels
  2. Common exploitation
  3. Common success indicators
  4. Exchange of lessons learned
  5. Exchange of user requirements
  6. Exchange of validation methodologies

(6 groups à ~5 persons with 1 rapporteur, 1 hour)

15:20 Group work II

  1. Sharing of engineering requirements
  2. Sharing of methodologies
  3. Sharing of technical solutions
  4. Comparison of approaches (for complementarities and/or comparison)
  5. Organizing next DGEI clustering workshops
  6. Further clustering potential (e.g., GALA network)

(6 groups à ~5 persons with 1 rapporteur, 1 hour)

16:20 COFFEE BREAK (20 min)
16:40 Work group summaries
(12 rapporteurs, each 3 min +2 min discussion)
17:40 Agreeing on work plan incl. next meetings / workshops / task group definitions and any other business (everybody, 50 min)
18:30 WORKSHOP END
19:00 Voluntary SOCIAL EVENT: DINNER (everyone pays herself) in the Maison Chant D’Oiseau

 

TARDIS second General Meeting

Tuesday 17th – Wednesday 18th April 2012

Brussels
Atlas Hotel Bruxelles ***
Rue du Vieux Marché aux Grains, 30
Tel. +32 (0)2 502 60 06
Fax. +32 (0)2 502 69 35


View Larger Map

Agenda

Tuesday 17th April 2012
14:00 : Welcome and general presentation of the meeting objectives (Nicolas Sabouret, UPMC)
14:30 : WP1 – Scenario definition for social coaching (part 1)
14:30 – Computer-Science models for scenario definition (Alexis Heloir, DFKI)
15:00 – Intermediate User’s point of view (Fred Ritter, MLVOE)
15:30 – Discussion*
16:00 : Coffee Break
16:15 : WP1 – Scenario definition for social coaching (part 2)
16:15 – Participatory design of scenarios (Kaska Porayska-Pomsta, IOE)
16:45 – Dialogue Model, a proposition (Mathieu Chollet, IT)
17:15 – Discussion*
17:30 : WP2 – Perception of user’s emotion and social attitude
17:30 – Computer framework for social cue recognition (Elisabeth Andre, UAU)
18:00 – User modelling for tutors and youngsters (Kaska Porayska-Pomsta, IOE)
18:30 – Discussion*
19:00 : Closing
20:00: Diner

Wednesday 18th April 2012
08:30 : WP3 – Internal model of emotions and social relations (Nicolas Sabouret
& Hazaël Jones UPMC)
09:30 : Open discussion and finalization of mid-term report sections (moderator: Nicolas Sabouret)
1 hour to discuss successively WP1, WP2, WP3
11:00 : Coffee Break
11:15 : WP4 – Non-Verbal communication
11:15 – Emotion expression and regulation (Mathieu Chollet, IT)
11:45 – Action and Behavioural animation (Arjan Egges, UU)
12:15 – Discussion*
12:30 : Lunch
13:30 : WP5 – Integration
13:30 – Game progress (Frederic Menez, Wizarbox)
14:00 – System architecture (Hazaël Jones, UPMC & Frederic Menez, Wizarbox)
14:30 – Discussion*
15:00 : WP6 – Evaluation
15:00 – Scenario evaluation and formative evaluation (Kaska Porayska-Pomsta, IOE
& Fred Ritter, MLVOE)
15:30 – Summative evaluation (Kaska Porayska-Pomsta, IOE)
16:00 – Discussion*
16:30: Open discussion and finalization of mid-term report sections (moderator: Nicolas Sabouret)
1 hour to discuss successively WP4, WP5, WP6
17:30 : WP8 – Management (Ahlem Abbaci, UMPC)
17:30 – Use of TARDIS Management and Reporting toolkit, mid-term report section.
Templates of periodic reports and administrative and financial aspects.
18:00 – Use of PNB-Vitamib
18:30 : WP7 – Dissemination and WS clustering event (Ahlem Abbaci & Hazaël Jones, UMPC)
19:00 : Summary & Discussion (Nicolas Sabouret, UPMC)
19:30 : Meeting Closing
20:30: Diner

TARDIS Kick-off meeting

TARDIS kick-off meeting poster

Agenda

Thursday

14:00 : Welcome

14:30 : General presentation of the project (Nicolas Sabouret & Ahlem Abbaci, UPMC)

15:00 : WP1 – Scenario definition for social coaching (part 1)
15:00 – Computer-Science models for scenario definition (Patrick Gebhard, DFKI)
15:30 – Intermediate User’s point of view (Fred Ritter, MLVOE)

16:00 : Coffee Break

16:15 : WP1 – Scenario definition for social coaching (part 2)
16:15 – Participatory design of scenarios (Kaska Porayska-Pomsta, IOE)
16:45 – Dialogue Model, a proposition (Mathieu Chollet, IT)

17:15 : WP2 – Perception of user’s emotion and social attitude
17:15 – Computer framework for social cue recognition (Elisabeth Andre, UAU)
17:45 – User modelling for tutors and youngsters (Kaska Porayska-Pomsta, IOE)

18:15 : WP3 – Internal model of emotions and social relations (Nicolas Sabouret, UPMC)

18:45 : Open discussion on WP1, 2 and 3 (moderator: Nicolas Sabouret)

19:30 : Diner

Friday

09:00 : Breakfast & Coffee

09:30 : WP4 – Non-Verbal communication
09:30 – Emotion expression and regulation (Catherine Pelachaud, IT)
10:00 – Action and Behavioural animation (Arjan Egges, UU)

10:30 : WP5 – Integration
10:30 – Game progress (Caroline Sapt, Wizarbox)
11:00 – System architecture (Matthieu Golsenne, UPMC & Fréderic Menez, Wizarbox)

11:30 : WP6 – Evaluation
11:30 – Scenario evaluation and formative evaluation (Kaska Porayska-Pomsta, IOE
& Fred Ritter, MLVOE)
12:00 – Summative evaluation (Kaska Porayska-Pomsta, IOE)

13:00 : Turkish Buffet lunch in Jussieu’s Cellar

14:30 : WP7 – Dissemination (Ahlem Abbaci & Hazaël Jones, UMPC)

15:00 : WP8 – Management (Ahlem Abbaci, UMPC)

15:30 : Summary & Discussion (Nicolas Sabouret, UPMC)

17:00 : TARDIS kick-off’s closing